Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 285, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 9, 2015, 1:43 PM MDT for San Miguel County, Torrance County, New Mexico. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2015, 1:43 PM MDT (19:43 UTC)
- Expired
- Sep 9, 2015, 2:15 PM MDT
- In force
- 32 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties San Miguel County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 129 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1914 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
289
WUUS55 KABQ 091943
SVRABQ
NMC047-057-092015-
/O.NEW.KABQ.SV.W.0285.150909T1943Z-150909T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
143 PM MDT WED SEP 9 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
NORTHEASTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 215 PM MDT
* AT 143 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
SOUTHWEST OF VILLANUEVA STATE PARK...OR 32 MILES EAST OF
MORIARTY...MOVING SOUTHEAST AT 10 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN SAN MIGUEL AND NORTHEASTERN TORRANCE COUNTIES.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 225 AND 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3513 10529 3503 10529 3488 10548 3513 10562
3522 10549
TIME...MOT...LOC 1943Z 310DEG 8KT 3513 10550
HAIL...1.25IN
WIND...60MPH
$$
342 follow-up statements
288
WWUS55 KABQ 092001
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT WED SEP 9 2015
NMC047-057-092015-
/O.CON.KABQ.SV.W.0285.000000T0000Z-150909T2015Z/
SAN MIGUEL-TORRANCE-
201 PM MDT WED SEP 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR SOUTHWESTERN SAN MIGUEL AND NORTHEASTERN TORRANCE COUNTIES...
AT 200 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF VILLANUEVA STATE PARK...OR 33 MILES EAST OF MORIARTY...MOVING
SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN SAN MIGUEL AND NORTHEASTERN TORRANCE COUNTIES.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 226 AND 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3513 10529 3503 10529 3488 10548 3512 10557
3519 10545
TIME...MOT...LOC 2000Z 310DEG 8KT 3510 10546
HAIL...1.00IN
WIND...60MPH
$$
34401
WWUS55 KABQ 092017
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
217 PM MDT WED SEP 9 2015
NMC047-057-092027-
/O.EXP.KABQ.SV.W.0285.000000T0000Z-150909T2015Z/
SAN MIGUEL-TORRANCE-
217 PM MDT WED SEP 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SAN MIGUEL AND
NORTHEASTERN TORRANCE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3513 10529 3503 10529 3488 10548 3512 10557
3519 10545
TIME...MOT...LOC 2015Z 310DEG 8KT 3510 10546
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 11:54 AM MDT, 1 hour 49 minutes earlier.
Area forecast discussion, Sep 9, 11:54 AM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1154 AM MDT WED SEP 9 2015 .AVIATION... 18Z TAF CYCLE TRUSTED MESOSCALE MODELS DEPICT SLOW MOVING -SHRA/-TS FAVORING THE CENTRAL MT CHAIN AND ADJACENT E SLOPES...AS WELL AS NEW MEXICOS SOUTHERN HIGH TERRAIN TODAY. MOST OF THE ACTIVITY WILL DRIFT TO THE SE AROUND 5 TO 15 MPH...WHICH SHOULD EVENTUALLY TRACK CELLS NEAR KTCC AND KROW. MODELS ALSO SUGGEST A FEW CELLS WILL POP UP NEAR KSAF...KABQ...KAEG AND KGUP...THOUGH TS PROBABILITIES WERE LOW ENOUGH TO USE VCSH RATHER THAN VCTS IN THESE TAFS. A FEW ISOLD CELLS COULD LINGER INTO THE LATE NIGHT HOURS MAINLY ALONG AND S OF HWY 60. A MIXTURE OF WET AND DRY MICROBURSTS ARE EXPECTED TODAY WITH LOCALIZED AND ERRATIC WIND GUSTS NEAR 45 KT. 44 && .PREV DISCUSSION...346 AM MDT WED SEP 9 2015... .SYNOPSIS... BACK DOOR COLD FRONT HAS MADE IT TO A LITTLE WEST OF THE RIO GRANDE AND HAS DRAGGED A MODEST AMOUNT OF ADDITIONAL LOW LEVEL MOISTENING WITH IT WEST OF CENTRAL MOUNTAIN CHAIN...BUT A LITTLE MORE SO TO ITS EAST. THUS SHOWERS AND THUNDERSTORMS WILL FAVOR AREAS ALONG AND A LITTLE WAYS EAST OF THE CENTRAL MOUNTAIN CHAIN...GENERALLY ISOLATED TO SCATTERED COVERAGE WITH THE BEST COVERAGE SOUTH OF INTERSTATE 40. ALSO AREAS WEST OF CENTRAL MOUNTAIN CHAIN AND SOUTH OF INTERSTATE 40 WILL SEE FAIR IF NOT LIKELY POTENTIAL CENTERING ON...AS USUAL...THE GILA REGION. ANOTHER BACK DOOR COLD FRONT LOOKS TO ARRIVE THURSDAY NIGHT INTO FRIDAY. THIS WILL BRING COOLER CONDITIONS TO EASTERN NEW MEXICO AS WELL AS AN INCREASED CHANCE FOR PRECIPITATION ONCE AGAIN. THROUGH AT LEAST THIS NEXT WEEKEND HOWEVER THE NORTHWEST QUARTER TO THIRD OF THE STATE AS WELL AS PORTIONS OF THE RIO GRANDE VALLEY WILL SEE THE LOWEST CHANCES FOR SIGNIFICANT RAINFALL. && .DISCUSSION... RATHER MODEST BACK DOOR COLD FRONT LOCATED A LITTLE WEST OF THE RIO GRANDE EARLY THIS MORN AND WILL NOT LIKELY MOVE TOO MUCH FARTHER WEST TODAY AS IT SLOWLY WEAKENS. IT HAS IMPORTED A MARGINALLY HIGHER AMOUNT OF ADDITIONAL LOW LEVEL MOISTURE INTO RIO GRANDE VALLEY...BUT MUCH OF WHAT DID MAKE IT WEST OF CENTRAL MTN CHAIN WILL MIX OUT TODAY WITH THE INCREASINGLY DRIER AIR FILTERING IN FROM THE NW. WITH BETTER AND DEEPER MOISTURE NEAR AND ESPEC EAST OF CENTRAL MTN CHAIN SHOWERS AND THUNDERSTORMS WILL FAVOR THIS AREA...EVEN MORE SO TO SOUTH OF INTERSTATE 40. ALSO AREAS WEST OF CENTRAL MOUNTAIN CHAIN AND SOUTH OF INTERSTATE 40 WILL SEE FAIR IF NOT LIKELY POTENTIAL CENTERING ON THE GILA REGION. ANOTHER BACK DOOR COLD FRONT...PROBABLY STRONGER THAN THE CURRENT ONE...LOOKS TO ARRIVE LATER THU NIGHT INTO FRI. THIS WILL SWEEP FAIRLY QUICKLY TO THE SOUTH AND WEST ACROSS THE STATE BRINGING COOLING AND SOME DEGREE OF LOW LVL MOISTURE RECHARGE...AGAIN MORE SO FOR EASTERN AND SOUTHERN AREAS...AS AN INCREASED CHANCE FOR PRECIPITATION ONCE MORE. THROUGH AT LEAST THIS NEXT WEEKEND HOWEVER THE NORTHWEST QUARTER TO THIRD OF THE STATE AS WELL AS PORTIONS OF THE RIO GRANDE VALLEY WILL SEE THE LOWEST CHANCES FOR SIGNIFICANT RAINFALL. 43 && .FIRE WEATHER... NW FLOW ALOFT RESULTING IN A RELATIVELY WEAK BACKDOOR BOUNDARY PUSHING WESTWARD INTO THE MIDDLE RIO GRANDE VALLEY EARLY THIS MORNING. THIS FEATURE IS EXPECTED TO RESULT IN A SLIGHT UPTICK IN THUNDERSTORM ACTIVITY TODAY...ESPECIALLY FROM THE SOUTHERN SANGRE DE CRISTOS SOUTH TO THE CENTRAL HIGHLANDS FROM CLINES CORNERS TO CORONA. MODELS AT ODDS AS TO THE DEPTH OF LOW LEVEL MOISTURE THURSDAY. GFS SUGGESTING THE DRY AIR ALOFT WILL WIN OUT WHEREAS THE NAM IS DEEPER WITH THE LOW LEVEL MOISTURE FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EWD. LEANING TOWARD THE NAM SOLUTION GIVEN THE GENERAL TENDENCY FOR THE MODELS TO UNDER FORECAST CONVECTION IN NORTHWEST FLOW ALOFT WITH EAST OR SELY LOW LEVEL FLOW. MUCH STRONGER BACKDOOR FRONT/BOUNDARY PLOWS THROUGH THE ERN PLAINS FRIDAY MORNING AND INTO THE RIO GRANDE VALLEY AND POINTS WEST FRIDAY AFTERNOON AND EVENING. GFS AND NAM IN GOOD AGREEMENT THAT CONVECTION FRIDAY AFTERNOON AND EVENING WILL FAVOR THE AREAS ALONG AND NEAR THE FRONT. ON SATURDAY...NORTHWEST WINDS SEND THE LOW LEVEL MOISTURE BEHIND THE FRONT SEWD WITH SHOWERS AND THUNDERSTORMS FAVORING THE SOUTHWEST MTNS AND AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. UPPER HIGH CENTER SLIDES SLIGHTLY EAST SUNDAY...CENTERED OVER SW NM/SE AZ. SUNDAY NOW LOOKING LIKE A DOWN DAY FOR MOST AREAS WITH DRY NW FLOW AT ALL LEVELS. GFS AND ECMWF IN GOOD AGREEMENT THAT A WEAK UPPER LEVEL LOW/TROUGH WILL MOVE SLOWLY EWD TO NEAR SAN DIEGO ON MONDAY. A RELATIVELY MOIST SOUTHWEST FLOW ALOFT AHEAD OF THE LOW WILL BRING BACK CHANCES FOR SHOWERS AND THUNDERSTORMS TO WESTERN NEW MEXICO MONDAY AND TO WESTERN AND NORTHERN NEW MEXICO TUESDAY. THE LOW TRANSLATES EWD THROUGH AZ TOWARD MID WEEK...POSSIBLY TAPPING SUBTROPICAL MOISTURE FROM NORTHERN MEXICO. MAXIMUM VENT RATES BEHIND EACH BACKDOOR FRONT/BOUNDARY WILL LIKELY REMAIN POOR TO FAIR OVER A LARGE PORTION OF THE AREA TODAY AND AGAIN FRIDAY AND SATURDAY BEFORE IMPROVING TO GOOD TO EXCELLENT SUNDAY INTO EARLY NEXT WEEK. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 9, 1:22 PM MDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 122 PM MDT WED SEP 9 2015 NMZ501>540-101200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 122 PM MDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT SLOW-MOVING SHOWERS AND THUNDERSTORMS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...HAIL...WIND GUSTS UP TO 50 MPH...AND MINOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT LARGE HAIL...HIGH WINDS...AND FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. GUYER
In the hours before
Special weather statement, Sep 9, 12:56 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1256 PM MDT WED SEP 9 2015 NMZ523-091930- CENTRAL HIGHLANDS- 1256 PM MDT WED SEP 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL COUNTY UNTIL 130 PM MDT... AT 1256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF VILLANUEVA...OR 30 MILES NORTHEAST OF MORIARTY...MOVING SOUTH AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN SAN MIGUEL COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3522 10566 3531 10550 3509 10531 3502 10567 TIME...MOT...LOC 1856Z 350DEG 5KT 3518 10555 34
Local storm report, Sep 9, 1:05 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
105 PM MDT WED SEP 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM HAIL 1 WNW EDGEWOOD 35.07N 106.21W
09/09/2015 M1.00 INCH SANTA FE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502391
GUYERSpecial weather statement, Sep 9, 1:14 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
114 PM MDT WED SEP 9 2015
NMZ524-091945-
SOUTH CENTRAL HIGHLANDS-
114 PM MDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN COUNTY
UNTIL 145 PM MDT...
AT 114 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES EAST OF CLAUNCH...OR 13 MILES WEST OF
CORONA...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLAUNCH.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3396 10581 3399 10579 3399 10584 3401 10584
3401 10587 3417 10607 3435 10591 3419 10547
3417 10548 3418 10552 3417 10550 3415 10549
3411 10553 3411 10556 3409 10557 3408 10559
3406 10558 3398 10567 3395 10579
TIME...MOT...LOC 1914Z 296DEG 21KT 3418 10582
34Special weather statement, Sep 9, 1:21 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 121 PM MDT WED SEP 9 2015 NMZ522-523-091945- ESTANCIA VALLEY-CENTRAL HIGHLANDS- 121 PM MDT WED SEP 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TORRANCE COUNTY UNTIL 145 PM MDT... AT 121 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF CEDARVALE...OR 19 MILES NORTHWEST OF CORONA...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN TORRANCE COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3435 10581 3449 10594 3470 10571 3449 10550 TIME...MOT...LOC 1921Z 231DEG 14KT 3447 10581 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 12:42 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Sep 9, 12:45 PM MDT | Areal Flood Advisory | ABQ | Mora | 2 hr |
| Sep 9, 12:56 PM MDT | Special Weather Statement | ABQ | 34 min | |
| Sep 9, 12:59 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 46 min |
| Sep 9, 1:00 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 30 min |
| Sep 9, 1:03 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 24 min |
| Sep 9, 1:10 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Mora, San Miguel | 110 min |
| Sep 9, 1:14 PM MDT | Special Weather Statement | ABQ | Torrance | 31 min |
| Sep 9, 1:19 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 116 min |
| Sep 9, 1:21 PM MDT | Special Weather Statement | ABQ | Torrance | 24 min |
| Sep 9, 1:28 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 47 min |
| Sep 9, 1:46 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 9, 2:00 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| Sep 9, 2:07 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 23 min |
| Sep 9, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 52 min |
| Sep 9, 2:11 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Sep 9, 2:22 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 83 min |
| Sep 9, 2:25 PM MDT | Special Weather Statement | ABQ | 35 min | |
| Sep 9, 2:28 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Sep 9, 2:36 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 84 min |
| Sep 9, 2:45 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Sep 9, 2:57 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 93 min |
| Sep 9, 3:02 PM MDT | Areal Flood Advisory | ABQ | Union | 118 min |
| Sep 9, 3:15 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| Sep 9, 3:30 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Sep 9, 4:53 PM MDT | Special Weather Statement | ABQ | De Baca | 22 min |
| Sep 9, 5:04 PM MDT | Areal Flood Advisory | ABQ | Chaves | 86 min |
| Sep 9, 5:13 PM MDT | Special Weather Statement | ABQ | De Baca | 32 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.